Alert archive / Illinois / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 37, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Apr 11, 2020, 5:25 PM CDT for 4 counties in Illinois. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2020, 5:25 PM CDT (22:25 UTC)
- Expired
- Apr 11, 2020, 6:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Hancock County, IL, Henderson County, IL, McDonough County, IL, Warren County, IL
The radar
The Quad Cities radar (KDVN), 113 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 5:38 PM CDT | HAIL 1 | La Harpe, IL | |
| Apr 11, 5:55 PM CDT | HAIL 0.88 | 3 Ne Sciota, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.4 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2148 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 286 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
344
WUUS53 KDVN 112225
SVRDVN
ILC067-071-109-187-112315-
/O.NEW.KDVN.SV.W.0037.200411T2225Z-200411T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
525 PM CDT Sat Apr 11 2020
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Northeastern Hancock County in west central Illinois...
Southern Henderson County in west central Illinois...
Southern Warren County in west central Illinois...
Northern McDonough County in west central Illinois...
* Until 615 PM CDT.
* At 524 PM CDT, a severe thunderstorm was located near Disco, or 12
miles north of Carthage, moving east at 50 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Bushnell, La Harpe, Roseville, Dallas City, Blandinsville, Good
Hope, Prairie City, Terre Haute, Raritan, Sciota, Colusa, Adrian,
Little Swan Lake, Disco, Walnut Grove, Greenbush, Lomax,
Scottsburg, Warren County Fairgrounds and Swan Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4064 9119 4067 9112 4081 9044 4053 9045
4051 9121
TIME...MOT...LOC 2224Z 258DEG 42KT 4059 9107
HAIL...1.00IN
WIND...<50MPH
$$
Ervin5 follow-up statements
793
WWUS53 KDVN 112233
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
533 PM CDT Sat Apr 11 2020
ILC067-071-109-187-112315-
/O.CON.KDVN.SV.W.0037.000000T0000Z-200411T2315Z/
Hancock IL-Henderson IL-Warren IL-McDonough IL-
533 PM CDT Sat Apr 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHEASTERN HANCOCK...SOUTHEASTERN HENDERSON...SOUTHERN WARREN
AND NORTHERN MCDONOUGH COUNTIES...
At 533 PM CDT, a severe thunderstorm was located over La Harpe, or 16
miles northwest of Macomb, moving east at 50 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Bushnell, La Harpe, Roseville, Blandinsville, Good Hope, Prairie
City, Terre Haute, Raritan, Sciota, Little Swan Lake, Disco, Walnut
Grove, Greenbush, Scottsburg, Warren County Fairgrounds, Swan Creek,
Youngstown and Prairie City Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
the Quad Cities.
&&
LAT...LON 4063 9108 4069 9101 4081 9044 4053 9045
4052 9111
TIME...MOT...LOC 2233Z 258DEG 42KT 4061 9093
HAIL...1.00IN
WIND...<50MPH
$$
Ervin738
WWUS53 KDVN 112240
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
540 PM CDT Sat Apr 11 2020
ILC067-071-109-187-112315-
/O.CON.KDVN.SV.W.0037.000000T0000Z-200411T2315Z/
Hancock IL-Henderson IL-Warren IL-McDonough IL-
540 PM CDT Sat Apr 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHEASTERN HANCOCK...SOUTHEASTERN HENDERSON...SOUTHERN WARREN
AND NORTHERN MCDONOUGH COUNTIES...
At 540 PM CDT, a severe thunderstorm was located near Blandinsville,
or 12 miles northwest of Macomb, moving east at 50 mph.
HAZARD...Quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Bushnell, La Harpe, Roseville, Blandinsville, Good Hope, Prairie
City, Raritan, Sciota, Little Swan Lake, Walnut Grove, Greenbush,
Scottsburg, Warren County Fairgrounds, Swan Creek, Youngstown and
Prairie City Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
the Quad Cities.
&&
LAT...LON 4063 9101 4071 9093 4081 9044 4053 9045
4052 9103
TIME...MOT...LOC 2240Z 266DEG 46KT 4061 9084
HAIL...1.00IN
WIND...<50MPH
$$
Ervin496
WWUS53 KDVN 112252
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
552 PM CDT Sat Apr 11 2020
ILC067-071-112301-
/O.CAN.KDVN.SV.W.0037.000000T0000Z-200411T2315Z/
Hancock IL-Henderson IL-
552 PM CDT Sat Apr 11 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HANCOCK AND
SOUTHEASTERN HENDERSON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4063 9079 4071 9076 4081 9044 4053 9045
4053 9083
TIME...MOT...LOC 2251Z 269DEG 35KT 4061 9070
$$
ILC109-187-112315-
/O.CON.KDVN.SV.W.0037.000000T0000Z-200411T2315Z/
Warren IL-McDonough IL-
552 PM CDT Sat Apr 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHERN WARREN AND NORTHERN MCDONOUGH COUNTIES...
At 551 PM CDT, a severe thunderstorm was located near Good Hope, or 9
miles north of Macomb, moving east at 45 mph.
HAZARD...Quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Bushnell, Roseville, Good Hope, Prairie City, Sciota, Little Swan
Lake, Walnut Grove, Greenbush, Scottsburg, Warren County Fairgrounds,
Swan Creek, Youngstown and Prairie City Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
the Quad Cities.
&&
LAT...LON 4063 9079 4071 9076 4081 9044 4053 9045
4053 9083
TIME...MOT...LOC 2251Z 269DEG 35KT 4061 9070
HAIL...1.00IN
WIND...<50MPH
$$
Ervin652
WWUS53 KDVN 112302
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
602 PM CDT Sat Apr 11 2020
ILC109-187-112315-
/O.CON.KDVN.SV.W.0037.000000T0000Z-200411T2315Z/
Warren IL-McDonough IL-
602 PM CDT Sat Apr 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHERN WARREN AND NORTHEASTERN MCDONOUGH COUNTIES...
At 602 PM CDT, a severe thunderstorm was located near Little Swan
Lake, or 12 miles northeast of Macomb, moving east at 50 mph.
HAZARD...Quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Bushnell, Roseville, Avon, Good Hope, Prairie City, Little Swan Lake,
Walnut Grove, Greenbush, Swan Creek, Youngstown, Prairie City Airport
and Scottsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
the Quad Cities.
&&
LAT...LON 4062 9077 4071 9076 4077 9044 4053 9045
4053 9067
TIME...MOT...LOC 2302Z 265DEG 43KT 4062 9056
HAIL...1.00IN
WIND...<50MPH
$$
Ervin205
WWUS53 KDVN 112310
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
610 PM CDT Sat Apr 11 2020
ILC109-187-112319-
/O.EXP.KDVN.SV.W.0037.000000T0000Z-200411T2315Z/
Warren IL-McDonough IL-
610 PM CDT Sat Apr 11 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WARREN AND
NORTHEASTERN MCDONOUGH COUNTIES WILL EXPIRE AT 615 PM CDT...
The severe thunderstorm which prompted the warning has weakened and
is moving out of the warned area. Therefore, the warning will be
allowed to expire. However small hail and heavy rain are still
possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Quad Cities.
LAT...LON 4062 9077 4071 9076 4077 9044 4053 9045
4053 9067
TIME...MOT...LOC 2309Z 267DEG 47KT 4064 9045
$$
ErvinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 4:29 PM CDT, 56 minutes earlier.
Area forecast discussion, Apr 11, 4:29 PM CDT, 56 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 429 PM CDT Sat Apr 11 2020 .SYNOPSIS... Issued at 243 PM CDT Sat Apr 11 2020 The first wing of precipitation with this wet weekend period moved through portions of the forecast area today. As of mid- afternoon, new showers and thunderstorms were developing across northeast Missouri on the nose of the low level jet, with additional showers and thunderstorms developing on a warm-front which was bisecting the forecast. In the large-scale, 2 primary areas focus can be seen. The first is a shortwave trough over Idaho/Montana, with a second upper level low over the desert southwest. Ahead of these 2 systems, low pressure over the plains and high pressure over the southeast has allowed moisture to be pulled northward and with a weak shortwave moving overhead. && .SHORT TERM...(This Evening through Sunday Night) ISSUED AT 243 PM CDT Sat Apr 11 2020 Key Messages: Wet period for the forecast area through Sunday night as a dynamic storm system moves across the central part of the country. Rain and thunderstorms will occur with much colder temperatures on the back side. Forcing occurring with the passing of a weak mid-level shortwave trough and ascent in the southerly flow has allowed for showers and thunderstorms to break out this afternoon. The nose of the 850mb moisture transport was pointed right at the southwest part of the forecast area late this afternoon. Low level moisture transport will expand northeast through tonight and with continued mid level weak forcing, expect further expansion of the precipitation across the forecast area into the overnight hours. Isolated to scattered thunderstorms are also possible this evening, primarily near and south of Interstate-80, where MU CAPEs of around 500 J/Kg are being observed. While severe storms are not anticipated, one storm in northeast Missouri this afternoon did produce nickel size hail so it is not out of the question for any stronger storms to produce hail through this evening. Precipitation activity is expected to reduce in coverage during the overnight hours and into Sunday morning as a little break comes from the large scale ascent. However, low levels will remain saturated and with the low level jet still focused on the area to provide some lift, thinking there may be a period with no showers, but persistent drizzle. Going through the day on Sunday, the system over the desert southwest will move across Texas and into the Oklahoma/Arkansas area. This system will be the focus for severe storms across the southeast CONUS on Sunday, and while it will put a halt on the direct push of low level moisture into the area, models are still showing some moisture being pulled into the forecast area still over the front associated with that system. The second upper level system mentioned earlier will be moving across the plains during the day, which will be bringing with it a strong cold front and associated upward motion. This system will produce heavy snow, but the thinking is still that the accumulation of snow will stay to the northwest of the forecast area. The 12Z GFS is well faster than the other models with bringing in the colder air and would suggest a switchover to snow Sunday afternoon in areas northwest of Marengo to Manchester, however currently thinking this is too fast and the model is too dynamic with this system so kept a slower changeover, with the cold air not getting into the area until much of the precipitation passes. So at this time, only anticipating minor, if any accumulations. The other thing to consider is the models are indicating a good frontogenetical band of precipitation will develop on Sunday across eastern Iowa. Strong lift with this frontogenesis could produce heavy rain, and if any of these showers/thunderstorms are able to train across the same areas, moderate to heavy amounts of rain can be expected. Again, following the passage of the front Sunday night, temperatures will drop significantly, with lows in the upper 20s and 30s expected. .LONG TERM...(Sunday Night through Saturday) ISSUED AT 243 PM CDT Sat Apr 11 2020 Key Message: Well below normal temperatures next week with several nights/ mornings with frost/freeze conditions likely. For much of next week April 13-17th our weather looks to be governed by an anomalously cold and deep upper trough. This will result in unseasonably cold air with temperatures well below normal. Highs will be mainly in the 40s, with lows in the 20s to near the freezing mark. Some areas on Monday, especially north, may not get out of the 30s for highs due to the strong cold advection on brisk NW winds making it feel more like the teens and 20s. These winds could be near advisory levels sustained at 20-30+ mph and gusting over 40 mph. Can't rule out some flurries at times as well on Monday in the cyclonic flow. Speaking of precipitation, there is more chances mid to late week of which could be predominantly snow. Even a bit of a signal for more widespread precipitation possibly Thursday night or Friday, but significant spread exists with the guidance on location. By next weekend there is some signs that the flow could trend more zonal allowing for a warming trend. && .AVIATION...(For the 18Z TAFS through 18Z Sunday Afternoon) ISSUED AT 1212 PM CDT Sat Apr 11 2020 Light to a few pockets of moderate rain expected to develop at all but BRL this afternoon and exit this evening. Primarily VFR, but some areas of MVFR mostly for visibility possible. Winds will be gusty at times from south at 10-20 kts through sunset. In general isentropic lift and moisture advection should likely result in development/expansion of MVFR/IFR CIGs with some patchy drizzle later tonight and Sunday AM especially at DBQ and CID residing on the north side of a boundary. MLI and BRL offer a lot more uncertainty on timing and extent of low clouds being south of the boundary. Do believe there's an opportunity to see a period of MVFR conditions at MLI/BRL this evening into the early overnight in wake of the rain. But it could take until later Sunday AM at BRL and MLI for more consistent MVFR/IFR conditions set in. && .HYDROLOGY... Issued at 1040 AM CDT Sat Apr 11 2020 Crest location: The Mississippi flood crest is currently south of LD13. Camanche and LD14 are nearing a crest. Discussion: The snowmelt flood crest will continue moving downstream over the next 48 hours with it reaching Gregory Landing, MO on Monday. The current forecasts only takes into account about 20 percent of the expected rainfall this weekend. The river forecasts this evening will have 66 percent of the predicted rainfall while the Sunday morning forecasts will have what rain has fallen and what precipitation is still expected. Around 98 percent of the precipitation for this event will be in the form of rain with the potential for some snow occurring late Sunday night into Monday morning. The heavy rain will result in rises on tributary rivers. Parts of some tributary rivers may go above flood stage. For the Mississippi areas upstream of LD15 that have crested will see a slower rate of fall. From LD15 on downstream to Gregory Landing, MO this forecast heavy rainfall will prolong the crest at each location. In the worst case additional rises are possible. LD19 continues to have a crest just below flood stage. The forecast rainfall this weekend 'could' push the Mississippi at LD19 into flood depending upon how much rain occurs. A winter storm will create a band of heavy snow this weekend from northwest Iowa and southern Minnesota into northwest Wisconsin. When this snow melts it will keep water levels high on the Mississippi and may create additional rises on tributary rivers in eastern Iowa. In looking further out there continues to be a signal suggesting below normal precipitation for the second half of April across the Midwest. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...Brooks SHORT TERM...Brooks LONG TERM...McClure AVIATION...McClure HYDROLOGY...Pierce
Hazardous weather outlook, Apr 11, 3:13 AM CDT, 14 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 313 AM CDT Sat Apr 11 2020 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-120815- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 313 AM CDT Sat Apr 11 2020 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT There is a slight chance for thunderstorms late this afternoon and overnight mainly south of a line from Fairfield to Monmouth. The main threat from these storms would be occasional lightning. Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Snow amounts of a few tenths up to one inch will be possible Sunday evening and overnight, especially along and north of Highway 20. Accumulations will be mainly on grassy and elevated surfaces. Strong winds of 25 to 35 MPH, with gusts up to 45 MPH, will be possible late Sunday night and Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. Gibbs/Speck
In the hours before
Special weather statement, Apr 11, 3:40 PM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
340 PM CDT Sat Apr 11 2020
ILC067-IAC111-177-MOC045-199-112145-
Hancock-Van Buren-Lee-Scotland-Clark-
340 PM CDT Sat Apr 11 2020
...A STRONG THUNDERSTORM WILL AFFECT WESTERN HANCOCK...SOUTHEASTERN
VAN BUREN...CENTRAL LEE...SCOTLAND AND CLARK COUNTIES UNTIL 445 PM
CDT...
At 339 PM CDT, a strong thunderstorm was located near Memphis, moving
east at 45 mph.
Nickel size hail is possible with this storm.
Locations impacted include...
Fort Madison, Keokuk, Kahoka, Memphis, Nauvoo, Hamilton, Warsaw,
Dallas City, Donnellson, Montrose, Wayland, Wyaconda, West Point,
Alexandria, Ferris, Rutledge, Luray, South Gorin, Granger and Niota.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4029 9195 4031 9226 4056 9224 4071 9118
4025 9118
TIME...MOT...LOC 2039Z 260DEG 40KT 4041 9215
ErvinLocal storm report, Apr 11, 3:43 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
343 PM CDT SAT APR 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL 1 S MEMPHIS 40.45N 92.17W
04/11/2020 M0.88 INCH SCOTLAND MO TRAINED SPOTTER
DIME TO NICKEL SIZE HAIL FOR 3 MINUTES.
&&
HAASELocal storm report, Apr 11, 4:00 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
400 PM CDT SAT APR 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM HAIL MONTROSE 40.53N 91.42W
04/11/2020 M0.25 INCH LEE IA EMERGENCY MNGR
PEA SIZE HAIL.
&&
HAASELocal storm report, Apr 11, 4:21 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
421 PM CDT SAT APR 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL KAHOKA 40.42N 91.71W
04/11/2020 M0.25 INCH CLARK MO TRAINED SPOTTER
PEA SIZE HAIL.
&&
HAASESpecial weather statement, Apr 11, 5:08 PM CDT, 17 minutes before
Special Weather Statement National Weather Service Quad Cities IA/IL 508 PM CDT Sat Apr 11 2020 ILC067-071-109-187-IAC111-112315- Hancock-Henderson-Warren-McDonough-Lee- 508 PM CDT Sat Apr 11 2020 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HANCOCK...SOUTHERN HENDERSON...SOUTHERN WARREN...NORTHERN MCDONOUGH AND EAST CENTRAL LEE COUNTIES UNTIL 615 PM CDT... At 508 PM CDT, a strong thunderstorm was located near Niota, or near Fort Madison, moving east at 45 mph. Nickel size hail is possible with this storm. Locations impacted include... Macomb, Fort Madison, Carthage, Nauvoo, Bushnell, Hamilton, La Harpe, Roseville, Dallas City, Stronghurst, Blandinsville, Good Hope, Prairie City, Terre Haute, Bardolph, Ferris, Raritan, Sciota, Colusa and Western Illinois University. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4040 9133 4058 9141 4090 9044 4046 9045 TIME...MOT...LOC 2208Z 252DEG 40KT 4057 9130 Ervin
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 5:08 PM CDT | Special Weather Statement | DVN | McDonough | 67 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.